@article{TM_2007_258_a3,
author = {F. Aicardi and V. A. Timorin},
title = {On {Binary} {Quadratic} {Forms} with the {Semigroup} {Property}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {28--48},
year = {2007},
volume = {258},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_2007_258_a3/}
}
F. Aicardi; V. A. Timorin. On Binary Quadratic Forms with the Semigroup Property. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Analysis and singularities. Part 1, Tome 258 (2007), pp. 28-48. http://geodesic.mathdoc.fr/item/TM_2007_258_a3/
[1] Aicardi F., “On trigroups and semigroups of binary quadratic forms values and of their associated linear operators”, Moscow Math. J., 6:4 (2006), 589–627 | MR | Zbl
[2] Arnold V., “Arithmetics of binary quadratic forms, symmetry of their continued fractions and geometry of their de Sitter world”, Bull. Brazil. Math. Soc., 34:1 (2003), 1–42 | DOI | MR | Zbl
[3] Bhargava M., “Higher composition laws. I: A new view on Gauss composition, and quadratic generalizations”, Ann. Math. Ser. 2, 159:1 (2004), 217–250 | DOI | MR | Zbl
[4] Gauss C.F., Disquisitiones arithmeticae, Yale Univ. Press, New Haven, London, 1966 | MR | Zbl
[5] Kishi Y., Miyake K., “Parametrization of the quadratic fields whose class numbers are divisible by three”, J. Number Theory, 80:2 (2000), 209–217 | DOI | MR | Zbl
[6] Martinet J., Perfect lattices in Euclidean spaces, Grundl. Math. Wissensch., 327, Springer, Berlin, 2003 | MR | Zbl